# SDR CA120615004

- Difficulty date: June 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 31015203
- Condition: Cracked
- Location: First Stage
- Part time: 3,346 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS REMOVED FROM THE ACFT FOR A SCHEDULED O/H.  WHEN THE ENGINE WAS TORN DOWN FOR INSPECTION OF ALL COMPONENTS, THE NR1 T-WHEEL WAS SENT TO THE NDT DEPARTMENT FOR AN FPI INSPECTION WHICH IS ROUTINE TO THE ENGINE INSPECTION REPAIR MANUAL.   THE NR 1 T-WHEEL CAME BACK AS A FAILED INSPECTION DUE TO CRACKS ON THE TIPS OF THE BLADES. THE T-WHEEL HAS ONLY 4662 CYCLES AND 3346.1 HRS ON IT SINCE NEW. THIS NR 1 T-WHEEL HAS A 20,000 CYCLE LIFE ON IT AND STILL HAD 15,338 CYCLES REMAINING TILL IT WAS CYCLE EXPIRED.
